T Nation

Acne Due to Test/Fina Stack?

What’s up everyone? This past summer I did a cycle of test & fina (started out with 1/2cc of test twice a week and 1/2 cc of fina every other day and after 3 weeks of that for the remainder of the cycle I did 1cc of each)… while doing everything I only noticed breakouts on my back and right shoulder but it was absolutely nothing serious or something head turning…

when I came off of everything to raise my natural testosterone back up I took tamoxifen once in the morning and before I went to sleep(so I wouldn’t one morning wake up with titties) and then started injecting HCG (Novarel) to also aid in raising my testosterone (the first injection was 5cc’s, 5 days later it was 3cc’s, and 5 days and the last injection was 2cc’s)…

now this whole time I had somewhat moderate acne on my back but about 2 weeks after using the HCG I noticed 3 huge cystic like acne spots on the middle of my chest and I didn’t think nothing of it… I figured it would go away in a few days but it didn’t, I started noticing red spots popping up everywhere all over my chest and shoulders and this was back in November… it’s January now and I’m still suffering from this to the point I had to get prescribed accutane…

I was just wondering what your thoughts or opinions would be on this because I’ve read a few times where people say they have bad acne outbreaks while ON finaplix (but I didn’t while I was on it) or is it the fact that my natural testosterone was raised too quickly or something of that nature that made it break out (and still break out but not as bad)? I appreciate the opinions in advance

No, no its not really anything to do with test itself.

Its from the rapid hormone shift.

Your body is in a state of chaos hormonally, most people have the worst acne in the PCT, I have none on cycle but break out in the first two weeks or so of PCT.

Its from a rapid swing in both testosterone and estrogen. Perfectly normal, your’s seems worst than most.

This isnt your first cycle is it ? Was it particularly long ?

The tren itself might have caused more shutdown than you are used to.

Shower 4 times a day, use an acne bodywash, take your accutane.

There isnt much you can do this was going to happen no matter what.

You might consider an AI if your going to run HCG in the PCT, it should help to keep your hormone levels a little more balanced.

SERM + AI + HCG is the way to go if you want to use HCG.

Although truthfully HCG is more useful on cycle than after. It in and of itself causes suppression.

eww I’ve seen examples of it. acne bulgaris I think. Get accutane or maybe even proactive with extensive care on your skin. Many neglect anal retentive style hygiene.

yeah man it’s to the point where i can’t even work out no more it hurts so damn bad and bleeds everywhere so I spend most of my time laying in bed and going to the doctors office… on top of the accutane i also got prescribed some anti-biotics and an anti-biotic ointment type thing.

Westclock to answer your question it was my first cycle and I did it for about 14 or 15 weeks so thats my fault for being on it a lil too long…

I was also thinking though maybe because of the use of HCG afterwards could that have somehow altered my testosterone levels to where I could possibly over-producing and that be the cause of it?

[quote]TopNotch22 wrote:
yeah man it’s to the point where i can’t even work out no more it hurts so damn bad and bleeds everywhere so I spend most of my time laying in bed and going to the doctors office… on top of the accutane i also got prescribed some anti-biotics and an anti-biotic ointment type thing.

Westclock to answer your question it was my first cycle and I did it for about 14 or 15 weeks so thats my fault for being on it a lil too long…

I was also thinking though maybe because of the use of HCG afterwards could that have somehow altered my testosterone levels to where I could possibly over-producing and that be the cause of it?[/quote]

The hcg run without an AI is just further throwing your hormones out of whack.

You shouldent have used tren on your first cycle, if you used just test you still would have had acne problems, but they would probably not be as severe.

Its not that so much that you were on too long, although it was a bit too long for a first cycle, and you did use tren… its that when you try to restart production you experience rapid hormone shifts.

Its normal and happens to everyone, your body appears to just not handle it well.

If you started with a shorter, lighter cycle, you would have had a bad reaction, but not as bad, and you would be more able to manage it, and would know what to expect next cycle.

Whats done is done, focus on recovery.

I greatly appreciate the info man, I’ll keep yall up to date or something on the progress of this… thanks again.